# SDR I5EA201709190001

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 67,357 hours, 44,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 87817045
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INSIDE AND OUTSIDE OF CABIN ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACKS AT BS 753L AND 598R.  OPERATIONAL CHECKED GOOD.
